# SDR AALA20160919005

- Difficulty date: September 6, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,703 hours, 22,264 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Plate
- Part number: 182N16086
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER STABILIZER TORQUE BOX INNER PLATE CORRODED AT APPROXIMATELY BS 1830.  REMOVED AND REPLACED INNER PLATE IAW 51-00-05-1 AND DRAWING 182N1601.
